Free Access
Volume 37, Number 6, November-December 2003
Page(s) 893 - 908
Published online 15 November 2003
  1. N.A. Adams and S. Stolz, A subgrid-scale deconvolution approach for shock capturing. J. Comput. Phys. 178 (2002) 391–426 . [CrossRef] [MathSciNet]
  2. C. Basdevant, B. Legras, R. Sadourny and M. Béland, A study of barotropic model flows: intermittency, waves and predictability. J. Atmospheric Sci. 38 (1981) 2305–2326 . [CrossRef]
  3. H. Brezis, Analyse Fonctionnelle, Théorie et Applications. Masson, Paris (1983).
  4. L. Caffarelli, R. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations. Comm. Pure Appl. Math. 35 (1982) 771–831 . [CrossRef] [MathSciNet]
  5. G.-Q. Chen, Q. Du and E. Tadmor, Spectral viscosity approximations to multidimensionnal scalar conservation laws. Math. Comp. 61 (1993) 629–643 . [CrossRef] [MathSciNet]
  6. S. Chen, C. Foias, D.D. Holm, E. Olson, E.S. Titi and S. Wynne, A connection between the Camassa-Holm equation and turbulent flows in channels and pipes. Phys. Fluids 11 (1999) 2343–2353 . [CrossRef] [MathSciNet]
  7. J.P. Chollet and M. Lesieur, Parametrization of small scales of three-dimensional isotropic turbulence utilizing spectral closures. J. Atmospheric Sci. 38 (1981) 2747–2757 . [NASA ADS] [CrossRef]
  8. G.-H. Cottet, D. Jiroveanu and B. Michaux, Vorticity dynamics and turbulence models for Large-Eddy Simulations. ESAIM: M2AN 37 (2003) 187–207 . [CrossRef] [EDP Sciences]
  9. C.R. Doering and J.D. Gibbon, Applied analysis of the Navier–Stokes equations. Cambridge texts in applied mathematics, Cambridge University Press (1995).
  10. J. Duchon and R. Robert, Inertial energy dissipation for weak solutions of incompressible Euler and Navier-Stokes equations. Nonlinearity 13 (2000) 249–255 . [CrossRef] [MathSciNet]
  11. J.-L. Guermond, J.T. Oden and S. Prudhomme, Mathematical perspectives on the Large Eddy Simulation models for turbulent flows. J. Math. Fluid Mech. (2003). In press.
  12. S. Kaniel, On the initial value problem for an incompressible fluid with nonlinear viscosity. J. Math. Mech. 19 (1970) 681–706 . [MathSciNet]
  13. G.-S. Karamanos and G.E. Karniadakis, A spectral vanishing viscosity method for large-eddy simulations. J. Comput. Phys. 163 (2000) 22–50 . [CrossRef] [MathSciNet]
  14. N.K.-R. Kevlahan and M. Farge, Vorticity filaments in two-dimensional turbulence: creation, stability and effect. J. Fluid Mech. 346 (1997) 49–76 . [CrossRef] [MathSciNet]
  15. R.H. Kraichnan, Eddy viscosity in two and three dimensions. J. Atmospheric Sci. 33 (1976) 1521–1536 . [CrossRef]
  16. O.A. Ladyženskaja, Modification of the Navier–Stokes equations for large velocity gradients, in Seminars in Mathematics V.A. Stheklov Mathematical Institute, Vol. 7, Boundary value problems of mathematical physics and related aspects of function theory, Part II, O.A. Ladyženskaja Ed., New York, London (1970). Consultant Bureau.
  17. O.A. Ladyženskaja, New equations for the description of motion of viscous incompressible fluds and solvability in the large of boundary value problems for them, in Proc. of the Stheklov Institute of Mathematics, number 102 (1967), Boundary value problems of mathematical physics, O.A. Ladyženskaja Ed., V, Providence, Rhode Island (1970). AMS.
  18. E. Lamballais, O. Métais and M. Lesieur, Spectral-dynamic model for large-eddy simulations of turbulent rotating channel flow. Theoret. Comput. Fluid Dynamics 12 (1998) 149–177 . [CrossRef]
  19. A. Leonard, Energy cascade in Large-Eddy simulations of turbulent fluid flows. Adv. Geophys. 18 (1974) 237–248 . [CrossRef]
  20. J. Leray, Essai sur le mouvement d'un fluide visqueux emplissant l'espace. Acta Math. 63 (1934) 193–248 . [CrossRef] [MathSciNet]
  21. M. Lesieur and R. Roggalo, Large-eddy simulations of passive scalar diffusion in isotropic turbulence. Phys. Fluids A 1 (1989) 718–722 . [CrossRef]
  22. J.-L. Lions, Quelques résultats d'existence dans des équations aux dérivées partielles non linéaires. Bull. Soc. Math. France 87 (1959) 245–273 . [CrossRef] [MathSciNet]
  23. J.-L. Lions, Sur certaines équations paraboliques non linéaires. Bull. Soc. Math. France 93 (1965) 155–175 . [MathSciNet]
  24. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Vol 1. Dunod, Paris (1969).
  25. Y. Maday, M. Ould Kaber and E. Tadmor, Legendre pseudospectral viscosity method for nonlinear conservation laws. SIAM J. Numer. Anal. 30 (1993) 321–342 . [CrossRef] [MathSciNet]
  26. D. McComb and A. Young, Explicit-scales projections of the partitioned non-linear term in direct numerical simulation of the Navier–Stokes equation, in Second Monte Verita Colloquium on Fundamental Problematic Issues in Fluid Turbulence, Ascona, March 23–27 (1998). Available on the Internet at
  27. V. Scheffer, Hausdorff measure and the Navier–Stokes equations. Comm. Math. Phys. 55 (1977) 97–112 . [CrossRef] [MathSciNet]
  28. V. Scheffer, Nearly one-dimensional singularities of solutions to the Navier-Stokes inequality. Comm. Math. Phys. 110 (1987) 525–551 . [CrossRef] [MathSciNet]
  29. J. Smagorinsky, General circulation experiments with the primitive equations, part i: the basic experiment. Monthly Wea. Rev. 91 (1963) 99–152 . [NASA ADS] [CrossRef]
  30. E. Tadmor, Convergence of spectral methods for nonlinear conservation laws. SIAM J. Numer. Anal. 26 (1989) 30–44 . [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you